Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the treatment for painful boil in nose for insulin dependents?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
Hi I have a boil inside my nose which is very painful Am 67 yrs old and am an Insulin dependent Diabetic Please suggest treatment. Regards XXXXXXX XXXX
Posted Fri, 17 Jan 2014 in Diabetes
Answered by Dr. Chander Mohan Singh 51 minutes later
Brief Answer: controll your blood sugar level. Detailed Answer: Hi, I have read your query.You should check your fasting blood sugar level . Boil in nose itself means that your fasting blood sugar level is not under control which is very important. Never ever try to puncture it . But instead you should consult your doctor as your doctor can advise you further medication to bring diabetes under control. Also send me report of fasting blood sugar level and medication which you are taking. Avoid carbohydrate rich diet and try to take balanced diet . Do routine exercise e.g walking etc but do not forget to take some sugar or toffee in your pocket as i have seen patients walking then get faint due hypoglycemia. I hope you have get your answer. further queries are welcome. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor